Tang Xianhua

Professor

Department of Applied Mathematics

Ph.D. AppliedMathematics, Hunan University, 2000

 

Research Interests

Nonlinear partial differential equations, Functionaldifferential equations, Difference equations, Hamiltonian systems, Discretedynamical systems

 

Contact Information

Office: 461, Mathematics & Statistics Building,New Campus

Email: tangxh@mail.csu.edu.cn

 

Teaching

Undergraduate Courses: Complex Analysis

Graduate Courses: Matrix Analysis, Spectral Theory,Functional Differential Equations, Difference Equations, Critical Point Theory,Minimax Theorems

 

Selected Publications

1. Tang,X. H.Non-Nehari manifold method for asymptoticallyperiodic Schrödinger equations.Sci. China Math.58(2015),no.4, 715–728.

2. Tang,X. H.Non-Nehari-manifold method for asymptoticallylinear Schrödinger equation.J. Aust. Math. Soc.98(2015),no.1, 104–116.

3. Tang,X. H.Non-Nehari manifold method for superlinearSchrödinger equation.Taiwanese J. Math.18(2014),no.6, 1957–1979.

4. Tang,X. H.New super-quadratic conditions on ground statesolutions for superlinear Schrödinger equation.Adv. Nonlinear Stud.14(2014),no.2, 361–373.

5. Tang,X. H.New conditions on nonlinearity for a periodicSchrödinger equation having zero as spectrum.J. Math. Anal. Appl.413(2014),no.1, 392–410.

6. Tang,X. H.Infinitely many solutions for semilinearSchrödinger equations with sign-changing potential and nonlinearity.J. Math. Anal. Appl.401(2013),no.1, 407–415.

7. Tang,Xian-Hua; Zhang,MeirongLyapunov inequalities and stability for linear Hamiltoniansystems.J. Differential Equations252(2012),no.1, 358–381.

8. Tang,X. H.; Lin,XiaoyanExistence of infinitely many homoclinic orbits inHamiltonian systems.Proc. Roy. Soc. Edinburgh Sect. A141(2011),no.5, 1103–1119.

9. Tang,X. H.; Lin,XiaoyanInfinitely many homoclinic orbits for Hamiltoniansystems with indefinite sign subquadratic potentials.Nonlinear Anal.74(2011),no.17, 6314–6325.

10. Tang,X. H.; Zou,XingfuThe existence and global exponential stability ofa periodic solution of a class of delay differential equations.Nonlinearity22(2009),no.10, 2423–2442.

11. Tang,X. H.; Xiao,LiHomoclinic solutions for a class of second-orderHamiltonian systems.Nonlinear Anal.71(2009),no.3-4, 1140–1152.

12. Tang,X. H.; Lin,XiaoyanHomoclinic solutions for a class of second-orderHamiltonian systems.J. Math. Anal. Appl.354(2009),no.2, 539–549.

13. Tang,X. H.; Xiao,LiHomoclinic solutions for nonautonomous second-orderHamiltonian systems with a coercive potential.J. Math. Anal. Appl.351(2009),no.2, 586–594.

14. Tang,X. H.; Zou,XingfuGlobal attractivity in a predator-prey system withpure delays.Proc. Edinb. Math. Soc. (2)51(2008),no.2, 495–508.

15. Tang,Xianhua; Cao,Daomin; Zou,XingfuGlobal attractivity of positive periodic solutionto periodic Lotka-Volterra competition systems with pure delay.J. Differential Equations228(2006),no.2, 580–610.

16. Tang,X. H.; Zou,XingfuGlobal attractivity of non-autonomousLotka-Volterra competition system without instantaneous negative feedback.J. Differential Equations192(2003),no.2, 502–535.

17. Tang,X. H.; Zou,Xingfu3/2-type criteria for global attractivity ofLotka-Volterra competition system without instantaneous negative feedbacks.J. Differential Equations186(2002),no.2, 420–439.

18. Tang,X. H.Oscillation for first order superlinear delaydifferential equations.J. London Math. Soc. (2)65(2002),no.1, 115–122.

 

 

 

 

关闭